MathSciNet Relay Station
MathSciNet bibliographic data
MR1100657 39A10 (34K20 39A11 39A12)
Kocić, V. Lj.; Ladas, G. Global attractivity in nonlinear delay difference equations. Proc. Amer. Math. Soc. 115 (1992), no. 4, 1083–1088.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement